Topologie
Description chirurgicale des revêtements ramifiés simples à quatre feuillets de la 3-sphère
[Surgery description of 4-fold simple branched coverings of the 3-sphere]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 597-600.

Given a simple 4-fold branched covering p:MS 3 , we provide an effective method to find a surgery presentation of M.

Étant donné un revêtement ramifié à quatre feuillets simples p:MS 3 , nous donnons une méthode effective pour trouver une description chirurgicale de M.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00135-3
Harou, Franck 1

1 CIRGET/LACIM, UQAM, case postale 8888, succursale Centre-Ville Montréal, Québec H3C 3P8, Canada
@article{CRMATH_2003__336_7_597_0,
     author = {Harou, Franck},
     title = {Description chirurgicale des rev\^etements ramifi\'es simples \`a quatre feuillets de la 3-sph\`ere},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {597--600},
     publisher = {Elsevier},
     volume = {336},
     number = {7},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00135-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00135-3/}
}
TY  - JOUR
AU  - Harou, Franck
TI  - Description chirurgicale des revêtements ramifiés simples à quatre feuillets de la 3-sphère
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 597
EP  - 600
VL  - 336
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00135-3/
DO  - 10.1016/S1631-073X(03)00135-3
LA  - fr
ID  - CRMATH_2003__336_7_597_0
ER  - 
%0 Journal Article
%A Harou, Franck
%T Description chirurgicale des revêtements ramifiés simples à quatre feuillets de la 3-sphère
%J Comptes Rendus. Mathématique
%D 2003
%P 597-600
%V 336
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00135-3/
%R 10.1016/S1631-073X(03)00135-3
%G fr
%F CRMATH_2003__336_7_597_0
Harou, Franck. Description chirurgicale des revêtements ramifiés simples à quatre feuillets de la 3-sphère. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 597-600. doi : 10.1016/S1631-073X(03)00135-3. http://www.numdam.org/articles/10.1016/S1631-073X(03)00135-3/

[1] Harou, F. Description chirurgicale des revêtements triples simples de S3 ramifiés le long d'un entrelacs, Ann. Inst. Fourier, Volume 51 (2001) no. 5, pp. 1229-1242

[2] F. Harou, A Geometrical method to find surgery presentation of 3-fold simple branched coverings of the 3-sphere, Prépublication CIRGET, 2002

[3] Montesinos, J. A representation of closed orientable 3-manifolds as 3-fold branched coverings of S3, Bull. Amer. Math. Soc., Volume 80 (1974), pp. 845-846

[4] Montesinos, J. Three-manifolds as 3-fold branched covers of S3, Quart. J. Math. Oxford, Volume 27 (1976) no. 2, pp. 85-90

[5] Piergallini, R. Four-manifolds as 4-fold branched covers of S4, Topology, Volume 34 (1995), pp. 497-508

Cited by Sources: